# SDR Z3O2009F00000

- Difficulty date: November 15, 2009
- Submitted: December 11, 2009
- Operation: Air carrier
- Aircraft: N120JP
- Make and model: Cessna 550
- Aircraft serial: 5500468
- Engine: Pwa JT15D4
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Part number: 310426801
- Condition: Inoperative
- Location: Lt Engine
- Part time: 219 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

WHILE TAXIING FOR TAKEOFF, THE LT ENGINE LOST OIL PRESSURE AND SMOKE WAS COMING OUT EXHAUST, SHUT ENGINE DOWN BEFORE THE PSI DROPPED BELOW 40 PSI.  INSPECTED ENGINE AND FOUND OIL PUMP/SCAVANGE PUMP (PN 310426801, SN OP0764) INOPERATIVE, INSTALLED O/H PUMP (PN 3104268, SN OP1054).  OPS CHECK WAS GOOD.
